Post Ablation Blanking Period...has anyone experienced this?
Hi Everyone…This is CeCe55 and I have some questions and hopefully will receive reasurrances from some of you concerning the blanking period after my second heart ablation.
I had my second ablation on May 18th of this year and it has been a lot harder to pass through and heal than my first one. My first ablaltion was in May of 2021 and I was doing well for over a year and a half. Last year in December I started having tachycardia and heart flutters which would last all day and then convert to normal rhythm. I did not experience any Afib (I wear a loop monitor under my skin).
I had these episodes every 3 to 4 weeks. January, February, March….
By April I decided to go ahead with a second ablation. I had to use a second doctor for this ablation because my first doctor was not doing procedures at this time. No one would give me the reason why. The second doctor came highly recommended and I like him.
I am now entering my 11th week post ablation and will see my doctor on August 16th. The beginning of my blanking period started with very short bursts of tachycardia which I was told was normal. When I get tachycaradia, whether it is short or a day, the conversion to normal sinus rhythm is scary. There is a pause and I feel like I am sinking …then it passes and all is well for several more weeks. My doctor is not concerned, but I haven't seen him in several weeks.
The question I have is has anyone continued to have arythmias this far along and graduated to full healing? Can the blanking period be longer than 90 days? I have gotten most of my strength back and am feeling much better. It is just these episodes that are still happening. My doctor said he had repair work to do from the first ablation…closing up scarred openings and ablalting areas that were not ablated the first time. Has anyone experienced these heart pauses and understand the symptoms I am experiencing?
I am pretty depressed that I might have made a bad decision with a second ablation and made everything worse. I didn't seem to have a choice, though.
Can anyone help me?
Thank you and bless you,